MathSciNet Relay Station
MathSciNet bibliographic data
MR625647 (83m:12006) 12A20 (10D07)
Stothers, W. W. Polynomial identities and Hauptmoduln. Quart. J. Math. Oxford Ser. (2) 32 (1981), no. 127, 349–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement